# SDR DALA2018072404644

- Difficulty date: June 26, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 73,992 hours, 8,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER MISSING ON FLOOR PROXIMITY LIGHT ON SIDE OF GALLEY NEXT TO THE 4R DOOR. REPLACED LENS COVER PER AMM 33-51-05.
